# SDR R61A201911201297

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT FUSELAGE AT LH INBD SEAT TRACK FR84 HAS AREA OF CORROSION ON END OF SEAT TRACK CROWN REPAIRD SEAT TRACK REF. ETD2019-170-155453 RESTORED FINISH REF EMB SRM 51-23-04, 51-23-05. 51-23-06.
